# SDR AALA20170522006

- Difficulty date: May 22, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 66,422 hours, 8,473 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 110106
- Condition: Loose
- Location: Apu Battery Char
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

REPORT OF ELECTRICAL ODOR ON PUSHBACK WITH APU RUNNING. MAINTENANCE ACCESSED THE E&E BAY AND SAW VISIBLE SMOKE COMING FROM THE BATTERIES. THE FLIGHT CREW SHUT DOWN THE AIRCRAFT ELECTRICAL POWER. NO CIRCUIT BREAKERS HAD POPPED. MAINTENANCE FOUND THE RIGHT TERMINAL LUG OUT OF THE APU BATTERY CHARGER LOOSE FROM THE CHARGER SIDE, WHICH CAUSED TO OVERHEAT CONDITION. REPLACED THE APU BATTERY, APU BATTERY CHARGER, BATTERY CURRENT SENSOR, C/B C24622, HEAT BLANKETS, AND WIRE #1101-06. THE AIRCRAFT WAS GROUNDED.
